I saw the suboxone doctor this morning and let him know that I am having a really hard couple of days. I told him that I take 4mg at 6:00 a.m. and 4mg at 2:00 p.m. and by 6:00 at night I have no energy. He said to take the whole 8mg in the morning. Today I feel horrible... I have no energy, chills and my body hurts. Is this normal? I guess the pink cloud effect of beginning suboxone is gone and I understand this, but I am having a really hard time with it. I keep getting the craving to get the percocet prescription filled and then just hang on to the suboxone for when I am out of the percs. I don't want to do this and I don't think that I will... I don't want to go back to that. I feel like I am on my way to getting off of the pills for good, but I don't want to feel sick anymore. Now with suboxone, I am feeling sick. I feel like I am in withdrawals. Is that possible?
Hang in there girl! Please, if you need someone to talk to I am available whenever! Im so sorry you are feeling so bad. You said you take your second dose at 2:00 p.m. have you thought about trying to wait maybe an hour or two longer to take it and then maybe it would give you some more energy? And I'm thinking, of course Im not a doctor, but the whole 8mg in the morning seems like it would be alot compared to 4mg and then way later another 4. My doctor also wanted to have me take the whole 8mg in the morning, but I said no way way too much all at one time. When you were taking the first 4mg at 6:00 a.m. did you feel good, energy or??? And try to remember your life when you were on the percs, yes you felt good from being high, but its not really a life! You dont want to start all over again, its not worth it. I understand, sometimes it seems like it would be ALOT easier to just say f** it and pop a bunch of vics and feel amazing, who cares about the rest right? But then I think, I lost my job, most of my friends, I sat in my house for days not wanting to leave because it was "more fun" to just get high and play on my computer, I lost weight I looked like hell. All of that stuff and more is what makes me think twice. Maybe you have similar things that happened to you?
And I think the only way you would be feeling actual withdrawls is if you took some the percs and then tried to take suboxone too soon. Like I said, im my opinion the whole 8mg is too much, if your body was used to only 4mg at one time. Please message me, if you would like to email I would be more than happy to give you my address. Dont give up, you made it this far 3 weeks is a long time to be clean!! Be proud of yourself first and formost. Please let me know how you are doing.
Yes please hang in there. Do not raise dose and go back to 4mgs twice a day (my opinion). Lack of energy is common, try walking and of course eating right is always very important You could just have the flu.Suboxone is not a miracle drug. Lack of energy happens to everyone. Once again I wish I had the perfect answer to help you. But you do have my support and friendship. I am sure alot of people will have some great advice soon for you (like hot baths,walking ect.) The "pink cloud'' may be gone today but it can come back again. I wish you all the best. Your friend John.
It can be possible, do you know what the COWS sheet is, it is the clinical opiate withdrawal scale sheet and is the test you were likely given in the subs doctors office right before you were administered the suboxone. It list the withdrawal symptoms and lets you rate them 0 to 4 for each one. If you don't know what i am talking about and were not given this test, google COWS or clinical opiate withdrawal scale and print it or book mark it. If you come up a 20 or more, you are still in withdrawal, which would be kinda odd, but possible. If you come up less than 20 but still feel bad, try taking 6 mgs tomorrow for your am dose and only 4 mgs for the pm dose. give yourself the COWS test at 15 minute intervals for 2 hours after each dose, if you feel better 2 hours out, you may still be adjusting to the subs, if you feel better right after your dose, you may need 6 or 8 mgs in the morning. Let us know how you feel tomorrow and we will be here to support you. I am simply trying to help, hope I am not bothering you with my suggestions.
Subs work different for everyone. I take 4mg at 10am and 4mg at 4pm. I do get pretty tired but I find myself sleeping 9-10 hours a night. Hang in there!! Let your body adjust. Keep letting your doctor know what is going on. Like Elizabeth said, you DON'T want to let the evil opiates win!! Picture your life before the pain meds, the good times. Are you in therapy too? Please let me know if you need to talk :) Oh, and one of my side effects is cold sweats... alot at night.
Hi again Emma. I feel so bad you are going through this. I would take Patti's advice on the COWS and use of the subs. The only thing I can add to the excellent advice and support you already have gotten is this... If you had friends who abandoned you because of a disease you have (addiction is a disease) then they were never good friends to begin with. No one has the right to judge another due to an illness. No one here will ever judge you and we all have our demons we must fight. There is no miracle cure, it will be a struggle. Please find peace in your heart knowing you have many people here willing to cheer you on, lift you up when you fall, and will never abandon you.
My best wishes for your success!
Hey, emma, it's Dave. I am sorry that you're feeling so bad. Suboxone does work differently for everyone. one day I am up and the next, well, you know. But, it does get better I promise. The first month on subs I felt like sh!!! I thought life was over for me and I cried everyday uncontrollably and felt like I was in withdrawals most of that time. Slowly things got better and I saw the light at the end of the tunnel. Still, I am not promising you everyday of roses and puppys(bad, Dave, just bad).
Anyway, I would try to take the second dose of 4mg a bit later than 2pm. See how that works. You may feel better if you took more but that is a trap for a lot of us. I craved methadone for a long time and sometimes still do. I was just NOT going to lose my soul again. I know this is not easy and sometimes you may wonder if you're losing it. I believe in you and UNLVGRAD so much. We all do. Taking a walk really does help as does a nice epsom bath. You would not believe how many Epsom baths I took in the beginning. I was so pruny the first few months.
You and UNLVGRAD are so close in this together. Keep up with each other as much as possible and keep coming back here 'cause we love you.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 2 answers
Good morning family,last friday was 1 year on my suboxone clinic. I haven't used any other pain med?
Posted 16 Jul 2010 • 10 answers
Posted 12 Feb 2011 • 2 answers
Posted 15 Mar 2011 • 3 answers
Posted 18 Oct 2011 • 7 answers